# SDR SWAA2025050639172

- Difficulty date: March 13, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 66,010 hours, 38,308 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING FRONT SPAR AROUND BOOST PUMP UPPER BONDING STRAP ATTACHMENT POINT - IFSS 121.<[01] REPAIRED CORROSION ON LEFT WING FRONT SPAR BOOST PUMP AT UPPER BONDING STRAP ATTACH POINT AT IFSS121 IAW WITH SWA EA 25-157-00744 (AD- N7815L - ATS(PAE) - REPAIR - L/H OUTER WING FRONT SPAR WEB AT FUEL BOOST PUMP; IFSS 121 - CORROSION DAMAGE);[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
